The International Journal of Nonlinear Analysis and Applications (IJNAA), a publication of Semnan University in English is an international Double-Blind peer-reviewed journal. IJNAA is partially sponsored by Semnan University.

 

IJNAA is Abstracted, Reviewed and Indexed in:

Thomson-Reuters (Emerging Sources Citation Index), Scopus, SJR,  ISC Master Journals and many other databases.

 

Special Issue "Hyers-Ulam-Rassias Stability of Functional Equations"

A special issue of IJNAA dedicated to professor Themistocles M. Rassias's 70-th birthday.

 Guest Editors:Professor Choonkil Park, Professor Soon Mo Jung and Dr Hamid Khodaei

Most Cited Articles


◊ H. Khodaei and T. Rassias, Approximately generalized additive functions in several variables

◊ P. Gavruta,  L. Gavruta, A new method for the generalized Hyers-Ulam-Rassias stability

◊ R. Farohkzad Rostami,  S.A.R. Hosseinioun, Perturbations of Jordan higher derivations in Banach ternary algebras: an alternative fixed point approach

C. Patk, A. Najati, Generalized additive functional inequalities in Banach algebras

C. Park, T.M. Rassias, Isomorphisms in unital C*-algebras

Current Issue: Volume 12, Issue 1, Winter and Spring 2021 

1. Covarian mappings and coupled fiexd point results in bipolar metric spaces

Pages 1-15

G.N.V. Kishore; K.P.R. Rao; Huseyin IsIk; B. Srinuvasa Rao; A. Sombabu


3. A numerical solution of variable order di usion and wave equations

Pages 27-36

Nematollah Kadkhoda; Hossein Jafari; R.M. Ganji


6. Linkage factors optimization of Multi-outputs of compliant mechanism using Response Surface

Pages 59-74

Rami Alfattani; Mohammed Yunus; Turki Alamro; Ibrahim Alnaser


7. Excellence of Financial Reporting Information and Investment Productivity

Pages 75-86

Yidan Zhu; Ernawati Mustafa Kamal; Guosheng Gao; Alim Al Ayub Ahmed; A B M Asadullah; Praveen Kumar Donepudi